# SDR JJBA20140327013

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 30,266 hours, 33,032 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG PROP WENT TO FEATHER BY ITSELF WHEN THE POWER LEVER WAS MOVED FROM DISC TO FLIGHT IDLE.  INSPECTED RIGGING, OPERATIONAL CHECKED NORMAL.  OCF REQUIRED & FAILED.
